Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 66, NWS La Crosse, WI

May 17, 2017Fillmore County, Olmsted County, Winona County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at May 17, 2017, 3:50 PM CDT for Fillmore County, Olmsted County, Winona County, Minnesota. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2017, 3:50 PM CDT (20:50 UTC)
Expired
May 17, 2017, 4:30 PM CDT
In force
40 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fillmore County, MN, Olmsted County, MN, Winona County, MN

The radar

The La Crosse radar (KARX), 68 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 4:16 PM CDTHAIL 0.251 Wnw Bethany, MN
May 17, 4:16 PM CDTHAIL 0.253 S Altura, MN
May 17, 4:19 PM CDTTSTM WND DMGAltura, MNCOUPLE OF TREES DOWN IN ALTURA INCLUING AN OAK TREE
May 17, 4:23 PM CDTHAIL 0.75Altura, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

389 
WUUS53 KARX 172050
SVRARX
MNC045-109-169-172130-
/O.NEW.KARX.SV.W.0066.170517T2050Z-170517T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
350 PM CDT WED MAY 17 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Western Winona County in southeastern Minnesota...
  Southeastern Olmsted County in southeastern Minnesota...
  North central Fillmore County in southeastern Minnesota...

* Until 430 PM CDT

* At 350 PM CDT, a severe thunderstorm was located near Chatfield, or
  11 miles north of Preston, moving north at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  St. Charles and Dover around 405 PM CDT. 
  Lewiston around 410 PM CDT. 
  Altura around 420 PM CDT. 
  Rollingstone around 425 PM CDT. 

Other locations impacted by this severe thunderstorm include
Saratoga, Pilot Mound, Utica, Troy and Elba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4411 9211 4411 9208 4419 9208 4419 9186
      4418 9183 4416 9182 4413 9175 4413 9173
      4375 9205 4380 9222
TIME...MOT...LOC 2050Z 202DEG 34KT 4383 9209 

HAIL...1.00IN
WIND...60MPH
 
$$

JSB
3 follow-up statements
447 
WWUS53 KARX 172054
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
354 PM CDT WED MAY 17 2017

MNC045-109-169-172130-
/O.CON.KARX.SV.W.0066.000000T0000Z-170517T2130Z/
Winona MN-Olmsted MN-Fillmore MN-
354 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WESTERN WINONA...SOUTHEASTERN OLMSTED AND NORTH CENTRAL FILLMORE
COUNTIES...

At 354 PM CDT, a severe thunderstorm was located near Chatfield, or
13 miles north of Preston, moving north at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  St. Charles and Dover around 405 PM CDT. 
  Lewiston around 410 PM CDT. 
  Altura around 420 PM CDT. 
  Rollingstone around 425 PM CDT. 

Other locations impacted by this severe thunderstorm include
Saratoga, Pilot Mound, Utica, Troy and Elba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4411 9211 4411 9208 4419 9208 4419 9186
      4418 9183 4416 9182 4413 9175 4413 9173
      4375 9205 4380 9222
TIME...MOT...LOC 2054Z 202DEG 34KT 4387 9207 

HAIL...1.00IN
WIND...60MPH
 
$$

JSB
900 
WWUS53 KARX 172102
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
402 PM CDT WED MAY 17 2017

MNC045-172112-
/O.CAN.KARX.SV.W.0066.000000T0000Z-170517T2130Z/
Fillmore MN-
402 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FILLMORE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4411 9211 4411 9208 4419 9208 4419 9186
      4418 9183 4416 9182 4413 9175 4413 9173
      4386 9197 4386 9220
TIME...MOT...LOC 2102Z 202DEG 34KT 4394 9203 

$$

MNC109-169-172130-
/O.CON.KARX.SV.W.0066.000000T0000Z-170517T2130Z/
Winona MN-Olmsted MN-
402 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WESTERN WINONA AND SOUTHEASTERN OLMSTED COUNTIES...

At 402 PM CDT, a severe thunderstorm was located over St. Charles, or
18 miles north of Preston, moving north at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Lewiston around 410 PM CDT. 
  Altura around 420 PM CDT. 
  Rollingstone around 425 PM CDT. 

Other locations impacted by this severe thunderstorm include
Saratoga, Utica, Troy, Elba and Minneiska.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4411 9211 4411 9208 4419 9208 4419 9186
      4418 9183 4416 9182 4413 9175 4413 9173
      4386 9197 4386 9220
TIME...MOT...LOC 2102Z 202DEG 34KT 4394 9203 

HAIL...1.00IN
WIND...60MPH
 
$$

JSB
087 
WWUS53 KARX 172114
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
414 PM CDT WED MAY 17 2017

MNC109-169-172130-
/O.CON.KARX.SV.W.0066.000000T0000Z-170517T2130Z/
Winona MN-Olmsted MN-
414 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WESTERN WINONA AND SOUTHEASTERN OLMSTED COUNTIES...

At 414 PM CDT, a severe thunderstorm was located near St. Charles, or
16 miles west of Winona, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Altura around 425 PM CDT. 
  Rollingstone around 430 PM CDT. 

Other locations impacted by this severe thunderstorm include
Saratoga, Utica, Troy, Elba and Minneiska.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4411 9211 4411 9208 4419 9208 4419 9186
      4418 9183 4416 9182 4413 9175 4413 9173
      4386 9197 4386 9220
TIME...MOT...LOC 2114Z 203DEG 26KT 4400 9199 

HAIL...1.00IN
WIND...60MPH
 
$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 1:41 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 17, 1:41 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
141 PM CDT Wed May 17 2017

.SHORT TERM...(Tonight through Thursday Night)
Issued at 141 PM CDT Wed May 17 2017

Main focus is on severe potential this afternoon into this evening.

Current analysis has surface/mid-level low pressure center over
eastern Nebraska. Radar has some ongoing showers/thunderstorms ahead
of the low moving across portions of southwest into central WI.
Otherwise, temperatures were in the upper 60s to middle 70s with dew
points in the 60s.

Severe threat looks on track for the area this afternoon into this
evening as the low lifts out of Nebraska into southeast MN.
Increasing MuCape/Bulk Shear/Helicity sets up across our area for
the likelihood of supercell thunderstorms capable of large hail,
damaging winds and a few tornadoes. The highest tornado threat looks
to be from northeast IA into southwest in central WI. The highest
severe threat time still looks to be in the 3 to 8 pm time frame.
There will also be the likelihood of some localized heavier rainfall
from the storms with precipitable water values around 1.5 inches.

Look for these storms to exit the area by later this evening but
lingering showers will continue through the night into Thursday on
the backside of the departing low/cyclonic flow aloft. Otherwise,
cooler temperatures will be seen Thursday under clouds and cold
cyclonic flow aloft. Look for highs only in the 50s to middle 60s
along with brisk north winds.

Decreasing cloudiness is expected Thursday night mainly north of I-
90 as high pressure noses in from Canada. Low temperatures are
expected to dip into the middle 30s to lower 40s.

.LONG TERM...(Friday through Wednesday)
Issued at 141 PM CDT Wed May 17 2017

Friday will see a chance of showers mainly southwest of I-94 as a
mid-level trough and push of 850mb moisture transport move in.
Otherwise, still on the cool side with highs only in the 50s.

Low pressure lifts from the Southern Plains into the region Friday
night through Saturday for the likelihood of showers and isolated
thunderstorms. Otherwise, gulf looks wide open with this system for
plenty of available moisture. Look for the bulks of showers to move
out by late Saturday night, with a lingering chance of showers on
Sunday across north central WI. Otherwise, temperatures stay below
normal with highs Saturday and Sunday in the upper 50s to the middle
60s.

Cooler cyclonic flow aloft lingers over the region Monday through
Wednesday for shower chances and temperatures remaining below normal.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1238 PM CDT Wed May 17 2017

Main taf concerns are thunderstorms at both RST/LSE taf sites this
afternoon into this evening...then the potential for IFR/MVFR
conditions after 06z Thursday. Low pressure pushing into western
Iowa is expected to spread a couple of rounds of
showers/thunderstorms into the area this afternoon into this
evening. Large hail and damaging winds are possible with the
thunderstorms at both taf sites late this afternoon into this
evening. Timing/placement of each individual band of
showers/thunderstorms moving into the taf sites will be tricky.
At this time...have introduced vicinity thunderstorms through this
evening at both RST/LSE taf sites...with a tempo group late this
afternoon into early evening hours to cover the timing of one of the
convective bands. Showers will continue after 06z Thursday...however
ceilings will lower into the IFR/MVFR conditions at both RST/LSE taf
sites.

&&

.HYDROLOGY...(This afternoon into Tonight)
Issued at 141 PM CDT Wed May 17 2017

As of late this morning, emergency management and local law
enforcement reported numerous county and township roads closed due
to water over roads and washed out roadways across northern
Trempealeau, northwest Jackson and northeast Buffalo counties. These
were areas where radar estimated 4-6 inches had fallen last night.
As a result, Areal Flood Warnings remain in effect for portions of
northeastern Buffalo and northern Trempealeau/Jackson counties until
midnight tonight. In addition, river flood warnings are also in
effect for the Black River and Trempealeau Rivers. More showers and
thunderstorms are expected this afternoon into tonight across the
forecast area with another 1/2 to locally 2 inches of rainfall
possible. This will keep rivers running higher than usual and could
produce some ponding of water on roadway and lower lying areas, but
flash flooding is not anticipated due to the expected fast-moving
nature of the showers and storms, thereby not being focused over a
certain area for any length of time.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM....DAS
AVIATION.....DTJ
HYDROLOGY....DAS
Hazardous weather outlook, May 17, 3:37 PM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
337 PM CDT Wed May 17 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-182045-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
337 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and southwest into central Wisconsin.

.DAY ONE...Rest Of Today and Tonight

Severe thunderstorms are expected through this evening, primarily
before 8 pm. The risks will be isolated tornadoes, damaging winds
and large hail. At this time, the tornado risk looks to be across
portions of southeast Minnesota, northeast Iowa into western and
central Wisconsin. Storms with damaging winds and large hail could
occur across the entire area. Locally heavy rain will be possible
with any storm, however, the storms should be fast moving
limiting the potential for flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Another round of widespread rain looks to spread across the area
Friday into Saturday night, with amounts of 3/4 inch to locally
1 1/2 inches appearing likely.

Isolated thunderstorms are also possible later Friday night and
Saturday. Severe weather is not expected with any of these
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter groups should be prepared for rapid activation into this
evening as these storms will be fast moving. Any severe weather
reports would be appreciated through this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DTJ

In the hours before

Special weather statement, May 17, 2:16 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service La Crosse WI
216 PM CDT WED MAY 17 2017

WIZ017-029-171945-
Taylor-Clark-
216 PM CDT WED MAY 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLARK AND
TAYLOR COUNTIES...

At 216 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles south of Jump River to near
Medford to 12 miles east of Abbotsford. Movement was north at 65 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

These storms will be near...
  Chelsea around 220 PM CDT.
  Rib Lake, Westboro and Jump River around 225 PM CDT.

Other locations impacted by these storms include Reseburg,
Stetsonville, Goodrich, Withee and Gilman.

LAT...LON 4526 9004 4512 9005 4512 9020 4503 9020
      4503 9031 4498 9032 4489 9082 4507 9092
      4538 9092 4538 9007
TIME...MOT...LOC 1916Z 185DEG 58KT 4518 9076 4518 9026 4496 9005

JSB
Special weather statement, May 17, 2:48 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service La Crosse WI
248 PM CDT WED MAY 17 2017

WIZ042>044-172015-
Juneau-Adams-Monroe-
248 PM CDT WED MAY 17 2017

...A STRONG THUNDERSTORM WILL AFFECT JUNEAU...ADAMS AND EAST CENTRAL
MONROE COUNTIES...

At 247 PM CDT, strong thunderstorms were located over Adams and
Juneau counties in central Wisconsin. The strongest thunderstorm was
located near New Lisbon, or 11 miles north of Mauston, moving
northeast at 45 mph.

Winds in excess of 40 mph and hail up to quarters are possible with
this storm.

This storm will be near...
  Necedah and Dellwood around 255 PM CDT.
  New Rome around 315 PM CDT.

Other locations impacted by this storm include Lemonweir, Strongs
Prairie, Big Flats, Lindina and Camp Douglas.

LAT...LON 4364 8992 4369 9031 4373 9031 4373 9033
      4425 9031 4425 8960 4364 8960
TIME...MOT...LOC 1947Z 218DEG 40KT 4396 9017

JSB
Special weather statement, May 17, 2:50 PM CDT, 1 hour before
Special Weather Statement
National Weather Service La Crosse WI
250 PM CDT WED MAY 17 2017

IAZ008>010-018-019-029-MNZ079-086>088-094-095-172145-
Winneshiek-Floyd-Howard-Chickasaw-Fayette-Mitchell-Wabasha-Olmsted-
Dodge-Fillmore-Winona-Mower-
250 PM CDT WED MAY 17 2017

...SEVERE STORM THREAT INCREASING OVER NORTHEAST IOWA AND SOUTHEAST
MINNESOTA THIS AFTERNOON...

At 245 PM CDT, thunderstorms were developing rapidly across
northeast Iowa and southeast Minnesota. Through late afternoon,
these storms have the potential to become severe. The main risks
from the storms are...

large hail...damaging winds...and tornadoes.

Know your safety plan should a warning be issued for your area. Stay
weather aware this afternoon with multiple sources for your weather
information.

Law enforcement should prepare now for a busier period by later
afternoon with storm damage on the increase.

Prepare now for possible severe weather. Seek shelter when warnings
are issued. For tornado warnings, seek shelter below ground.

LAT...LON 4420 9304 4412 9218 4339 9166 4264 9161
      4270 9208 4291 9208 4291 9303
TIME...MOT...LOC 1944Z 198DEG 44KT 4322 9238

DAB
Special weather statement, May 17, 3:02 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service La Crosse WI
302 PM CDT WED MAY 17 2017

IAZ008>010-018-019-029-MNZ079-086>088-094-095-172145-
Winneshiek-Floyd-Howard-Chickasaw-Fayette-Mitchell-Wabasha-Olmsted-
Dodge-Fillmore-Winona-Mower-
302 PM CDT WED MAY 17 2017

...SEVERE STORM THREAT INCREASING OVER NORTHEAST IOWA AND SOUTHEAST
MINNESOTA THIS AFTERNOON...

At 300 PM CDT, thunderstorms were developing rapidly across
northeast Iowa and southeast Minnesota. Through late afternoon,
these storms have the potential to become severe. The main risks
from the strongest storms are...

large hail...damaging winds...and tornadoes.

Many storms will be capable of dime sized hail and wind gusts of 40-
50 mph.

Know your safety plan should a warning be issued for your area. Stay
weather aware this afternoon with multiple sources for your weather
information.

Law enforcement should prepare now for a busier period by later
afternoon with storm damage on the increase.

Prepare now for possible severe weather. Seek shelter when warnings
are issued. For tornado warnings, seek shelter below ground.

LAT...LON 4420 9304 4412 9218 4339 9166 4264 9161
      4270 9208 4291 9208 4291 9303
TIME...MOT...LOC 1944Z 198DEG 44KT 4322 9238

DAB
Local storm report, May 17, 3:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
340 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND GST     4 W PRESTON             43.67N 92.16W
05/17/2017  M55 MPH          FILLMORE           MN   AWOS

&&

SHEA
Local storm report, May 17, 3:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
344 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             FORT ATKINSON           43.14N 91.93W
05/17/2017  E0.25 INCH       WINNESHIEK         IA   LAW ENFORCEMENT

&&

CJA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 8:53 PM CDTSevere Thunderstorm WarningARXWabasha52 min
May 16, 9:10 PM CDTSevere Thunderstorm WarningARXOlmsted, Wabasha37 min
May 16, 11:12 PM CDTSevere Thunderstorm WarningARXFillmore40 min
May 16, 11:17 PM CDTFlash Flood WarningARXOlmsted, Wabasha, Winona4 hr
May 17, 11:33 AM CDTSpecial Weather StatementARXFillmore, Houston, Winona57 min
May 17, 12:09 PM CDTSpecial Weather StatementARXHouston51 min
May 17, 2:50 PM CDTSpecial Weather StatementARXDodge, Fillmore, Mower, Olmsted115 min
May 17, 3:02 PM CDTSpecial Weather StatementARXDodge, Fillmore, Mower, Olmsted103 min
May 17, 4:12 PM CDTSevere Thunderstorm WarningARXFillmore, Houston48 min
May 17, 4:29 PM CDTSevere Thunderstorm WarningARXWinona46 min
May 17, 4:41 PM CDTSevere Thunderstorm WarningARXWinona49 min
May 17, 4:53 PM CDTSevere Thunderstorm WarningARXHouston38 min
May 17, 5:10 PM CDTAreal Flood AdvisoryARXWinona50 min
May 17, 6:35 PM CDTSevere Thunderstorm WarningARXFillmore, Mower40 min
May 17, 6:44 PM CDTSevere Thunderstorm WarningARXFillmore46 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.